MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1200 SERVICE REPAIR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1200 SERVICE REPAIR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).A third party service technician evaluated the ventilator and replaced the flow valve.
 
Event or Problem Description
The customer reported ltv 1200 delivered tidal volume exceeding the high limit set at 500ml : low 450 high 550, measured failure.At this time, there is no information regarding patient involvement associated with the reported event.

Brand Name
LTV 1200 SERVICE REPAIR, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10411530
Report Number2031702-2020-03572
Device Sequence Number11485471
Product Code CBK
UDI-Device Identifier00845873002641
UDI-Public(01)00845873002641(11)20150325
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1200
Device Catalogue Number18888-006-99
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2019
Initial Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1